# SDR MWEA040049

- Difficulty date: April 5, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 2,991 hours, 1,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99294807
- Condition: Gouged
- Location: Door Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR PAN IS GOUGED ON LEFT SIDE NEAR FLIGHT ATTENDANT SEAT, BOTTOM SNUBBER.  FABRICATED AND INSTALLED REPAIR DOUBLER.
